Loading...
On the Asymmetry of Market Returns
Beedles, William L.
Beedles, William L.
Citations
Altmetric:
Abstract
Description
The Journal of Financial and Quantitative Analysis © 1979 University of Washington School of Business Administration
Date
1979
Journal Title
Journal ISSN
Volume Title
Publisher
University of Washington School of Business Administration
Collections
Research Projects
Organizational Units
Journal Issue
Keywords
Citation
Beedles, William L. (1979), "On the Asymmetry of Market Returns," The Journal of Financial and Quantitative Analysis, 14 (3), 653-660. http://dx.doi.org/10.2307/2330196